# SDR GTIA2025082539053

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N965NK
- Make and model: Airbus A320-271N
- Aircraft serial: 11124
- Aircraft time: 9,722 hours, 4,242 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IN CRUISE FLIGHT, FA REPORTED STRONG ODOR IN AFT CABIN, DESCRIBED DIRTY SOCKS SMELL IN AREA OF ROW 30, AIRCRAFT LEFT, WE PERFORMED ELIMINATION OF ODOR/ FUMES PROCEDURE PACK 2 OFF. FA REPORTED ODOR DID EVENTUALLY DESSIPATE. DESCRIPTION OF ODOR: PERSISTENT, DIRTY SOCKS SMELL. APPARENT CABIN SOURCE: UNKNOWN. AFT CABIN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED.-PERFORMED INSPECTION OF FUMES EVENT IAW TSM 05-50-00-810-831-A. THE POSSIBLE SOURCE WAS MISCELLANEOUS - TYPE 10. PRECAUTIONARY PERFORMED LEVEL A DECONTAMINATION OF THE ECS IAW AMM TASK 21-00-00-615-802-A. NO FAULTS OR ODORS FOUND. MOC # 119255.
